# SDR DALA2021120307476

- Difficulty date: December 2, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-211
- Aircraft serial: 8078
- Aircraft time: 11,527 hours, 5,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT FWD SIDE OF FRAME 5, APPROX. 8" ABOVE S39-L. REPAIRED DAMAGE ON FUSELAGE SKIN FWD SIDE OF FRAME 5 APPROX. 8" ABOVE S39-L IAW A321 SRM 53-11-11-991-003. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT OF 60,000FC OR 120,000FH WHICHEVER COME FIRST. SUBSEQUENT INSPECTION INTERVALS AND INSPECTION METHOD TBD IS CASE OF AIRCRAFT LIFE EXTENSION MORE THAN 60,000FC/120,000 FH WHICHEVER OCCURS FIRST. APPLIED MONITOR DECAL IAW PROCESS STANDARD 900-5-1 NO. 4. (LP# 2038280)
